1.쉬움
Which device warns staff when a patient at high risk of falls starts to get up?
- AAn infusion pump occlusion alarm
- BA bed or chair exit alarm
- CA cardiac monitor
- DA pulse oximeter
2.쉬움
What is a carrier in infection control?
- AA person who harbors an organism without symptoms and can pass it on
- BA person who only gets infections from animals
- CA sealed device used to transport specimens safely to the laboratory
- DA person who has recovered and is fully immune
3.쉬움
Which practice makes the use of an ice pack safer?
- APut the ice pack directly on bare skin for several hours
- BUse it only on areas where the patient has no feeling, so it is not uncomfortable
- CKeep the ice pack on the skin while the patient sleeps overnight
- DPlace a cloth between the pack and the skin and limit the time it is applied
4.보통
A patient with diabetes will use lancets and insulin needles at home. Which teaching about disposal is correct?
- APut them in a puncture-resistant container with a lid and follow local disposal rules
- BRecap each needle with two hands before putting it in the kitchen trash
- CPut them loose in the household trash bag, as long as the bag is tied shut
- DFlush the used lancets and needles down the toilet
5.보통
Which PPE does a nurse wear when giving an IV chemotherapy drug?
- AA surgical mask and no gloves
- BA reusable cloth gown and one pair of gloves
- COne pair of standard latex gloves, changed after the infusion is started
- DTwo pairs of chemotherapy-tested gloves and a disposable impermeable gown
6.보통
A patient is admitted to an inpatient mental health unit. Why are personal belongings checked?
- ATo decide which family members may visit
- BTo make a list of valuable items for insurance
- CTo find out what the patient likes to wear during the hospital stay
- DTo remove items that could be used to harm self or others
7.어려움
구순포진(herpes labialis)이 있는 간호사가 신생아실에 배정되었습니다. 가장 적절한 행동은?
- A아무에게도 알리지 않고 근무 중 병변을 화장으로 가린다
- B관리자에게 알리고, 관리자는 당분간 재배치할 수 있다
- C구순포진은 매우 흔하므로 평소처럼 근무한다
- D장갑을 끼고 평소처럼 계속한다
8.어려움
A patient given naloxone for an opioid overdose wakes up. An hour later, the patient is drowsy again with slow breathing. What is the likely reason?
- ANaloxone itself causes slow breathing and drowsiness once it has been given
- BNaloxone wears off sooner than many opioids, so the opioid effect returns
- CThe patient is simply tired after the event
- DThe patient is now allergic to naloxone
정답표
- 1. B · A bed or chair exit alarm
- 2. A · A person who harbors an organism without symptoms and can pass it on
- 3. D · Place a cloth between the pack and the skin and limit the time it is applied
- 4. A · Put them in a puncture-resistant container with a lid and follow local disposal rules
- 5. D · Two pairs of chemotherapy-tested gloves and a disposable impermeable gown
- 6. D · To remove items that could be used to harm self or others
- 7. B · 관리자에게 알리고, 관리자는 당분간 재배치할 수 있다
- 8. B · Naloxone wears off sooner than many opioids, so the opioid effect returns
자세한 단계별 풀이: examproblems.com에서 이 주제를 연습하세요.